MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA/RD/DOME PAT 3PEG,35; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC*SIGMA/RD/DOME PAT 3PEG,35; SIGMA KNEE PRIMARY : KNEE PATELLA
Model Number 96-0111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); No Code Available (3191)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Maude report received.It was reported that the patient had her knees replaced: right ¿unicompartmental¿ knee arthroplasty done in 2002, left total knee arthroplasty done in 2003, and conversion of right unicompartmental to total knee arthroplasty done in 2003.The right knee implant is a depuy sigma knee with a stabilized 15mm tibial insert sz 2.5, (93-0053-500), sigma non-porous right sz 3 femoral (112934, 96-0111), knee patella 35mm round 3 peg onset uhmwpe pfc sigma, 1581-25-000, mod tibial tray cemented.The left knee implant is a depuy sigma tibial poly stab#2 10mm (1024658, 96-0110), knee patella pfc sigma round/dome 3 peg 32mm, 96-0043-500, sigma nonporous femoral left sz 3.All three artificial joints consist of cocr components.She continuously developed an effusion of the right revised tka.Cobalt and chromium synovial fluid from right knee aspiration done 2018, and chromium level was 2.0 mcg/l and cobalt level was not detected.Right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9962552
Report Number1818910-2020-10785
Device Sequence Number13638699
Product Code JWH
UDI-Device Identifier10603295232667
UDI-Public10603295232667
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0111
Device Catalogue Number960111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG MOD TIB TRAY CEM COCR 2.5; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;